... chemical reaction that can make the skin burn? a client of mine with in hours of taking dulcolax with lemon lime gatoraide had her inner elbows, shoulder and inner thighs turn hot to the touch, bright red, and burn. She lost her skin on those areas as if she had done a chemical peel!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have not produced a bowl movement. Could I have another problem?
1 answer • 21 Apr 2010
I can press on my facial skin and I get more of a salty taste in my mouth. Is this from all the large amounts of lovasa I take daily? Is my skin ...
1 answer • 2 Aug 2010
I have been having seizures since October of 2012 They started out of the blue. In doing the MRI it showed i have a hyperactive microadenoma. The ...
2 answers • 2 Aug 2013
... from a heart attack? Can it cause such a depletion of electrolytes that the heart stops or bp drops dangerously? I have been taking it for years ...
1 answer • 7 Jun 2015
Mine is a gallon size amount the movie prep sounds like a smaller amount, why would I be given larger amount?
0 answers • 14 Aug 2015